MathSciNet Relay Station
MathSciNet bibliographic data
MR2661544 20C12 (11F80)
Longo, Matteo; Vigni, Stefano An irreducibility criterion for group representations, with arithmetic applications. Proc. Amer. Math. Soc. 138 (2010), no. 10, 3437–3447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement